# SDR C77A20130820016

- Difficulty date: August 17, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N610CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000198
- Aircraft time: 15,808 hours, 9,019 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Part number: 17050263401
- Condition: Cracked
- Location: Apu Bay
- Part time: 15,808 hours, 9,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FIREWALL 351BZ, HAS TWO CRACKS IN THE RADIUS AT BOTH ENDS. UPPER CRACK IS 0.400" AND LWR CRACK IS 0.500" X=28868.0.  BOTH CRACKS ROUTED OUT AND NDT PERFORMED VERIFYING NO MORE CRACKING EXISTS IAW ETD 2013-170-027936 AND EA E175-53-372, REV IR.
